Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20648
Title: Limitation and regulation of ecological populations: A meta-analysis of Tipula paludosa field data
Authors: Blackshaw, RP
Petrovskii, SV
First Published: Jan-2007
Citation: MATHEMATICAL MODELLING OF NATURAL PHENOMENA, 2007, 2 (4), pp. 46-62
DOI Link: 10.1051/mmnp:2008025
ISSN: 0973-5348
eISSN: 1760-6101
Links: http://hdl.handle.net/2381/20648
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.